# SDR CALA2025010200003

- Difficulty date: December 19, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A81142
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0734) MAIN CABIN TORQUE BOX FRAME ANGLE ON FWD SIDE IS CRACKED STA 348 +3 STR 17L. REPLACED CRACK CHANNEL AT L-1 DOOR STA 351 STR 17L DOOR SURROUND REF SRM 51-40-02-0G-0 PAR 7.D
